# SDR AALA202110196666

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 3,431 hours, 946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY POWER SUPPLY UNIT BATTERY FAULT FIN 13WL, 16WL, AND 17WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY FIN 13WL (AALA202110196281), 16WL (AALA202110198671), 17WL PER AMM 33-51-38.
